# SDR ASAA201808135752

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 45,902 hours, 13,665 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Rt A/C Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP OUTPUT OF RIGHT PACK VARIES AS IF TEMP SENSOR HAD A LOOSE CONNECTION.  VARIED BETWEEN 20C AND 0C.  OUTPUT SEEMED NORMAL COLD.  ACFT GROUNDED.  REPLACED THE RT PACK TEMP BULB IAW AMM 21-51-60, AND OPS NORMAL WITH NO FLUCTUATIONS NOTED.
